# SDR IPXA2024081698500

- Difficulty date: August 16, 2024
- Submitted: August 16, 2024
- Operation: Air carrier
- Aircraft: N583UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25867
- Aircraft time: 133,218 hours, 22,509 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Roller
- Part number: 69B141061
- Part serial: TAG02037291
- Condition: Worn
- Location: Nr 1 Flap Track
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AGING A/C INSPECTION: FOUND NO.1 FLAP TRACK GENEVA CAM SUPPORT ROLLER WORN OUT 1EA. (REPLACE) COMPLETED SDR. OPEN
